Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 243753, 12 pages
http://dx.doi.org/10.1155/2015/243753
Research Article

A Coincidence Best Proximity Point Problem in -Metric Spaces

1Department of Mathematics, Lahore University of Management Sciences, Pakistan
2Department of Mathematics, University of Sargodha, Pakistan
3Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand

Received 2 June 2014; Accepted 3 August 2014

Academic Editor: Sehie Park

Copyright © 2015 M. Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Abbas, A. Hussain, and P. Kumam, “A Coincidence Best Proximity Point Problem in -Metric Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 243753, 12 pages, 2015. doi:10.1155/2015/243753